# SDR AALA202108101578

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,496 hours, 33,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: A6902RP
- Condition: Out Of Tolerance
- Location: R2 Door
- Part time: 55,296 hours, 27,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R DOOR HAS NO CLEARANCE BETWEEN THE DOOR SLIDE COVER AND THE EXTERIOR AIRCRAFT SURFACE WHEN THE DOOR IS OPEN AND THE SLIDE COVER IS ON. REPLACED R2 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025011.
